# SDR USA2004F00010

- Difficulty date: March 6, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N672W
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 15WL FAILED CAPACITY CHECK.  MAINTENANCE REPLACED THE BATTERY.
